# SDR AALA2020042329014

- Difficulty date: April 16, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 46,825 hours, 33,183 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Worn
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000300000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR, 1, 2, 3 AND 6 HINGE ARM  BUSHINGS AND FITTINGS WORN BEYOND LIMITS ON THE ELEVATOR SIDE . REMOVED AND REPLACED LH ELEVATOR AMM 27-34-41.
